# SDR K11A2018042673201

- Difficulty date: April 26, 2017
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 65,614 hours, 44,045 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT WARNING LIGHT INOPERATIVE. DURING TAXI OUT, NO WARNING ON RECALL BEFORE TAKEOFF, AFTER TAKEOFF FAIL TO PRESSURIZE. RETURNED TO BLOCKS.  REMOVED AND TERMINATED THE WIRE S197 IAW SWPM 20-30-11, OPS CHECKED GOOD IAW DOOR WARNING CIRCUIT TEST AMM 52-11-00.
